# SDR 07FDEA03669

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6524691
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MID FLAP, LOWER SURFACE, VERY AFT ANGLE STRUCTURE IS CRACKED AT NUTPLATE, 55" FROM INBD EDGE INSTALLED ANGLE IAW 51-40-4 THIS IS CLASSIFIED AS A MINOR REPAIR.
